Revista medica de Chile · 2026
Malignant Hypertension and Thrombotic Microangiopathy Induced by Cocaine Base Paste Use: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Fanta Mario, Parra-Valencia Esteban, Jie Lu Jun, Troncoso-Reinbach Jaime, Bravo-Bravo Cristian, Cartes-Velásquez Ricardo, Conejeros-Rodríguez Consuelo, Carrillo-Bestagno Hernán
Аннотация
Malignant hypertension (MH) and thrombotic microangiopathy (TMA) are rare medical emergencies. Cocaine base paste (CBP) use has been linked in isolated cases to the simultaneous development of both conditions. We report a 41-year-old woman who developed MH complicated by TMA after intense CBP consumption. She presented with headache, visual disturbances, severe hypertension, acute kidney injury, microangiopathic hemolytic anemia, and moderate thrombocytopenia. Diagnosis was based on clinical and laboratory findings, without requiring plasma exchange or complement inhibitors. Management consisted of intensive blood pressure control and discontinuation of the toxic agent, resulting in complete recovery of renal function. This case highlights the importance of recognizing this clinical association and suggests that, in toxic exposure contexts, intensive medical management may be sufficient for recovery, avoiding the need for therapies aimed at primary TMA syndromes.